MAUDE Adverse Event Report: HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER

HOLLISTER INCORPORATED ANCHORFAST; ORAL ENDOTRACHEAL TUBE FASTENER
Model Number 9799
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A trend analysis of the complaint history for this product line was conducted.The analysis confirmed that this is the sole complaint associated with the specific lot and sku combination in question.A comprehensive review of the device history record (dhr) was performed, and the documentation was found to be complete and accurate, with no deviations noted.The sample was not saved for return to the manufacturer.The root cause of this reported issue cannot be determined.
 
Event or Problem Description
It was reported that because the cheek barrier pads on the hollister anchorfast were not as sticky, the ett migrated out and the patient was at risk for losing breathing tube.

Brand Name
ANCHORFAST
Common Device Name
ORAL ENDOTRACHEAL TUBE FASTENER
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. IL 60048
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft IL 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 60048
8479321271
MDR Report Key22531574
Report Number1119193-2025-00024
Device Sequence Number8028879
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766(17)300201(30)5B282
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot Number5B282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown